# SDR R61A201405190676

- Difficulty date: May 19, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 16,978 hours, 13,536 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR WOULD NOT LOCK WHEN CLOSED AND ARMED.  DISPLAY SHOWS UNLOCKED LATCH INDICATOR ON DOOR PANEL.  MAINTENANCE FOUND THE L2 DOOR LATCHED INDICATOR NOT OPERATING PROPERLY, CAUSING THE MESSAGE.  MAINTENANCE PLACED DOOR LATCH VISUAL INDICATOR ON MEL IAW AMM.
